# SDR ASOA201704203093

- Difficulty date: April 20, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 41,213 hours, 31,350 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 14540066601
- Condition: Cracked
- Location: Nlg Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG UPLOCK FORWARD CROSSBEAM CRACKED. FORWARD CROSSBEAM WAS REPLACED IAW SRM 53-11-08, FIG 25, ITEM 50.
